# SDR 2004UALA00643

- Difficulty date: July 5, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 9,597 hours, 3,825 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  NLG STRUT SEALS WERE TORN. REPL ACED THE NLG STRUT SEALS. OPERATIONS CHECK NORMAL.
